J. Abate and W. Whitt, Numerical inversion of probability generating functions, Operations Research Letters, vol.12, issue.4, pp.245-251, 1992.
DOI : 10.1016/0167-6377(92)90050-D

N. Balakrishnan and M. Koutras, Runs and Scans with Applications, 2002.
DOI : 10.1002/9781118150467

E. Bender and F. Kochman, The Distribution of Subword Counts is Usually Normal, European Journal of Combinatorics, vol.14, issue.4, pp.265-275, 1993.
DOI : 10.1006/eujc.1993.1030

J. D. Biggins and C. Cannings, Markov renewal processes, counters and repeated sequences in Markov chains, Advances in Applied Probability, vol.35, issue.03, pp.521-545, 1987.
DOI : 10.1080/01621459.1983.10477947

G. Blom and D. Thorburn, How many random digits are required until given sequences are obtained?, Journal of Applied Probability, vol.30, issue.03, pp.518-531, 1982.
DOI : 10.2307/3213923

S. Chadjiconstantinidis, D. L. Antzoulakos, and M. V. Koutras, Joint distributions of successes, failures and patterns in enumeration problems, Advances in Applied Probability, vol.17, issue.03, pp.866-884, 2000.
DOI : 10.1214/aoms/1177731825

O. Chryssaphinou and S. Papastavridis, The Occurrence of Sequence Patterns in Repeated Dependent Experiments, Theory of Probability and its Applications, pp.167-173, 1990.
DOI : 10.1137/1135015

M. Crochemore and W. Rytter, Text Algorithms, 1994.
URL : https://hal.archives-ouvertes.fr/hal-00619796

J. C. Fu, Distribution theory of runs and patterns associated with a sequence of multistate trials, Statistica Sinica, vol.6, pp.957-974, 1996.

J. C. Fu and Y. M. Chang, On probability generating functions for waiting time distributions of compound patterns in a sequence of multistate trials, Journal of Applied Probability, vol.6, issue.01, pp.70-80, 2002.
DOI : 10.1016/0167-7152(93)90184-K

J. C. Fu and W. Y. Lou, Distribution Theory of Runs and Patterns and its Applications, World Scientific, 2003.
DOI : 10.1142/4669

H. Gerber and S. R. Li, The occurrence of sequence patterns in repeated experiments and hitting times in a Markov chain, Stochastic Processes and their Applications, pp.101-108, 1981.
DOI : 10.1016/0304-4149(81)90025-9

L. Guibas and A. M. Odlyzko, Periods in strings, Journal of Combinatorial Theory, Series A, vol.30, issue.1, pp.19-43, 1981.
DOI : 10.1016/0097-3165(81)90038-8

URL : http://doi.org/10.1016/0097-3165(81)90038-8

S. R. Li, A Martingale Approach to the Study of Occurrence of Sequence Patterns in Repeated Experiments, The Annals of Probability, vol.8, issue.6, pp.1171-1176, 1980.
DOI : 10.1214/aop/1176994578

D. E. Knuth, The Art of Computer Programming, Sorting and Searching, vol.3, 1998.

V. Kolesnik and V. Krachkovsky, Generating functions and lower bounds on rates for limited errorcorrecting codes, Transactions on Information Theory, pp.778-788, 1991.
DOI : 10.1109/18.79947

B. Marcus, R. Roth, and P. Siegel, Constrained systems and coding for recording channels, Chap. 20 in Handbook of Coding Theory, 1998.

B. Moision, A. Orlitsky, and P. Siegel, On codes that avoid specific differences, Transactions on Information Theory, pp.433-442, 2001.

P. Nicodème, B. Salvy, and P. Flajolet, Motif Statistics, European Symposium on Algorithms, pp.194-211, 1999.

M. Régnier and W. Szpankowski, On the approximate pattern occurrences in a text, Proceedings. Compression and Complexity of SEQUENCES 1997 (Cat. No.97TB100171), pp.253-264, 1997.
DOI : 10.1109/SEQUEN.1997.666920

M. Régnier and W. Szpankowski, On pattern frequency occurrences in a Markovian sequence, Proceedings of IEEE International Symposium on Information Theory, pp.631-649, 1998.
DOI : 10.1109/ISIT.1997.613234

G. Reinert, S. Schbath, and M. Waterman, Probabilistic and Statistical Properties of Words: An Overview, Journal of Computational Biology, vol.7, issue.1-2, pp.1-46, 2000.
DOI : 10.1089/10665270050081360

S. Robin and J. Daudin, Exact distribution of word occurrences in a random sequence of letters, Journal of Applied Probability, vol.1, issue.01, pp.179-193, 1999.
DOI : 10.2307/3213923

URL : https://hal.archives-ouvertes.fr/hal-01222427

S. Robin and J. Daudin, Exact distribution of the distances between any occurences of a set of words, Annals of the Institute of Statistical Mathematics, vol.36, pp.895-905, 2001.

V. T. Stefanov, On some waiting time problems, Journal of Applied Probability, vol.6, issue.03, pp.756-764, 2000.
DOI : 10.1111/1467-9469.00142

V. T. Stefanov, The intersite distances between pattern occurrences in strings generated by general discrete- and continuous-time models: an algorithmic approach, Journal of Applied Probability, vol.6, issue.04, pp.881-892, 2003.
DOI : 10.1239/jap/1014842834

V. T. Stefanov and A. G. Pakes, Explicit distributional results in pattern formation, The Annals of Applied Probability, vol.7, issue.3, pp.666-678, 1997.
DOI : 10.1214/aoap/1034801248

W. Szpankowski, Average Case Analysis of Algorithms on Sequences, 2001.
DOI : 10.1002/9781118032770

M. Waterman, Introduction to Computational Biology, 1995.
DOI : 10.1007/978-1-4899-6846-3

E. Zehavi and J. Wolf, On runlength codes, Transactions on Information Theory, pp.45-54, 1988.